# SDR 95ZZZX6234

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATW - FLT 322 - GEAR WOULD NOT RETRACT.  GEAR HANDLE COULD NOT BE RAISED NORMALLY OR IN OVERRIDE.  MANUAL SPOILER FAULT LIGHT ILLUMINATED, WENT OUT WHEN AIRCRAFT LANDED.  RESOLDERED 2 WIRES IN RAYCHEM CONNECTOR 131-13-00 DL PINS A1 AND A5.  REMOVED AND REPLACED GEAR SELECTOR HANDLE AND CHECKED GEAR FOR PROPER OPERATION.
